Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 5

Dehn fillings and elementary splittings
Daniel Groves and Jason Fox Manning.
Trans. Amer. Math. Soc. 370 (2018), 3017-3051
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Pruned Hurwitz numbers
Norman Do and Paul Norbury.
Trans. Amer. Math. Soc. 370 (2018), 3053-3084
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Packet structure and paramodular forms
Ralf Schmidt.
Trans. Amer. Math. Soc. 370 (2018), 3085-3112
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hardy-type results on the average of the lattice point error term over long intervals
Burton Randol.
Trans. Amer. Math. Soc. 370 (2018), 3113-3127
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the discrete logarithm problem in finite fields of fixed characteristic
Robert Granger, Thorsten Kleinjung and Jens Zumbrägel.
Trans. Amer. Math. Soc. 370 (2018), 3129-3145
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniform bounds in F-finite rings and lower semi-continuity of the F-signature
Thomas Polstra.
Trans. Amer. Math. Soc. 370 (2018), 3147-3169
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On certain $L$-functions for deformations of knot group representations
Takahiro Kitayama, Masanori Morishita, Ryoto Tange and Yuji Terashima.
Trans. Amer. Math. Soc. 370 (2018), 3171-3195
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The shape of the level sets of the first eigenfunction of a class of two-dimensional Schrödinger operators
Thomas Beck.
Trans. Amer. Math. Soc. 370 (2018), 3197-3244
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Totaro’s question for tori of low rank
Reed Leon Gordon-Sarney.
Trans. Amer. Math. Soc. 370 (2018), 3245-3264
Abstract, references and article information
Full-text PDF
Preperiodic portraits for unicritical polynomials over a rational function field
John R. Doyle.
Trans. Amer. Math. Soc. 370 (2018), 3265-3288
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Classification of modules for infinite-dimensional string algebras
William Crawley-Boevey.
Trans. Amer. Math. Soc. 370 (2018), 3289-3313
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Continuous closure, axes closure, and natural closure
Neil Epstein and Melvin Hochster.
Trans. Amer. Math. Soc. 370 (2018), 3315-3362
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Convergence of graphs with intermediate density
Péter E. Frenkel.
Trans. Amer. Math. Soc. 370 (2018), 3363-3404
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Genera of Brill-Noether curves and staircase paths in Young tableaux
Melody Chan, Alberto López Martín, Nathan Pflueger and Montserrat Teixidor i Bigas.
Trans. Amer. Math. Soc. 370 (2018), 3405-3439
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sequences of powers with second differences equal to two and hyperbolicity
Natalia Garcia-Fritz.
Trans. Amer. Math. Soc. 370 (2018), 3441-3466
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nuclear dimension and classification of $\mathrm{C}^{*}$-algebras associated to Smale spaces
Robin J. Deeley and Karen R. Strung.
Trans. Amer. Math. Soc. 370 (2018), 3467-3485
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Explicit descent for Jacobians of prime power cyclic covers of the projective line
Edward F. Schaefer.
Trans. Amer. Math. Soc. 370 (2018), 3487-3505
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Isomorphisms of tensor algebras arising from weighted partial systems
Adam Dor-On.
Trans. Amer. Math. Soc. 370 (2018), 3507-3549
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Kleshchev’s decomposition numbers for diagrammatic Cherednik algebras
C. Bowman and L. Speyer.
Trans. Amer. Math. Soc. 370 (2018), 3551-3590
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The crystalline period of a height one $p$-adic dynamical system
Joel Specter.
Trans. Amer. Math. Soc. 370 (2018), 3591-3608
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quantum subgroups of simple twisted quantum groups at roots of one
Gastón Andrés García and Javier A. Gutiérrez.
Trans. Amer. Math. Soc. 370 (2018), 3609-3637
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sensitivity, proximal extension and higher order almost automorphy
Xiangdong Ye and Tao Yu.
Trans. Amer. Math. Soc. 370 (2018), 3639-3662
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Finite 2-groups with odd number of conjugacy classes
Andrei Jaikin-Zapirain and Joan Tent.
Trans. Amer. Math. Soc. 370 (2018), 3663-3688
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Regularity of the velocity field for Euler vortex patch evolution
Daniel Coutand and Steve Shkoller.
Trans. Amer. Math. Soc. 370 (2018), 3689-3720
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Heegner points on modular curves
Li Cai, Yihua Chen and Yu Liu.
Trans. Amer. Math. Soc. 370 (2018), 3721-3743
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Improved subconvexity bounds for $GL(2)×GL(3)$ and $GL(3)$ $L$-functions by weighted stationary phase
Mark McKee, Haiwei Sun and Yangbo Ye.
Trans. Amer. Math. Soc. 370 (2018), 3745-3769
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society